# SDR UALA2010010500061

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 41,942 hours, 16,124 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT FIRE EXTINGUISHER AGENT WAS DISCHARGED DUE TO SMOKE WARNING IN COCKPIT.   REPLACED CARGO FIRE EXTINGUISHER BOTTLE, OP CKD AND TEST OK.
